MathSciNet Relay Station
MathSciNet bibliographic data
MR760680 49G99 (52A40 73K15)
Ehrhard, Antoine Inégalités isopérimétriques et intégrales de Dirichlet gaussiennes. (French) [Isoperimetric inequalities and Gaussian Dirichlet integrals] Ann. Sci. École Norm. Sup. (4) 17 (1984), no. 2, 317–332.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement